# SDR USAA2014060600014

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 5,265 hours, 2,269 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO FUEL TRAPPED IN CTR TANK.  PERFORMED ECAM UNABLE TO TRANSFER FUEL.  INSTALLED MANUEL ACTUATOR VLV & PERFORMED OPERATIONS CHECK OF ACT MANUEL TRANSFER TWICE, CHECKED  GOOD IAW AMM 28-28-00-710-001, PERFORM OPERATIONS CHECK OF ACT AUTO TRANSFER IAW AMM 28-28-00710-004, TWICE CHECKED GOOD.
